MAUDE Adverse Event Report: IMPLANTECH ASSOCIATES, INC. CONFORM(TM) EXTENDED ANATOMICAL CHIN; CHIN IMPLANT

IMPLANTECH ASSOCIATES, INC. CONFORM(TM) EXTENDED ANATOMICAL CHIN; CHIN IMPLANT
Model Number N/A
Health Effect - Clinical Code Inflammation (1932)
Date of Event 08/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Method: the actual device was not returned as it was not explanted.Implantech performed an analysis of production records., as well as performing trend analysis.(no increased risk of revision surgery for poor wound healing has been identified.) results: no device problem was found.Conclusion: poor wound healing and revision/explant surgery are known, inherent risks associated with implant surgery, and are addressed in the labelling for the product.
 
Event or Problem Description
Complainant reported that patient returned to office 1 year post-op with an indentation in the middle of the chin directly under the incision line.Approximately 14 months post-op, complainant performed revision procedure on the patient in which the skin and granulation tissue overerlying the implant were excised.Pathology came back as acute and chronic inflammation.The implant was not removed, and procedure went well.(note: as physician has not offered an opinion on whether this procedure constituted surgical intervention needed to preclude permanent impairment of a body function or permanent damage to a body structure, or whether the device caused or contributed to the event, implantech has elected to report this event.).

Brand Name
CONFORM(TM) EXTENDED ANATOMICAL CHIN
Common Device Name
CHIN IMPLANT
Manufacturer (Section D)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
MDR Report Key10541035
Report Number2028924-2020-00003
Device Sequence Number571415
Product Code FWP
UDI-Device IdentifierM724CEACL1
UDI-PublicM724CEACL1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K902825
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2023
Device Model NumberN/A
Device Catalogue NumberCEAC-L
Device Lot Number879583
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2020
Initial Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR